Nurses Note MCQ

    0
    63

    Welcome to your Nurses Note MCQ

    A client with a renal failure is prescribed a low potassium diet. Which food choice would be best for this client?

    Which of the following is an expected finding in the assessment of a client with bulimia nervosa?

    Which term describes the play activity of the preschool aged child?

    In terms of cognitive development, a three-year-old would be expected to:

    A client who has been receiving Urokinase (uPA) for deep vein thrombosis is noted to have dark brown urine in the urine collection bag. Which action should the nurse take immediately?

    Which statement made by the student nurse indicates the need for further teaching regarding the administration of heparin?

    A client with a femoral popliteal bypass graft is assigned to a semiprivate room. The most suitable roommate for this client is the client with:

    The client returns to the recovery room following repair of an abdominal aneurysm. Which finding would require further investigation?

    A client with a hemorrhagic stroke has a temperature of 103ºF. Efforts to reduce the temperature have not been effective. The most likely explanation for the elevated temperature is that damage has occurred to the:

    The nurse has an order for the administration of intravenous heparin. The medication should be administered using a/an:

    Which diet would the nurse expect to see ordered for a patient with nephrotic syndrome?

    When assessing deep tendon reflexes, the nurse grades the client’s patellar reflex as a 3+. This reading indicates that the assessed reflex is:

    The nurse is evaluating the client’s pulmonary artery pressure (PAP). The nurse is aware that PAP evaluates:

    The nurse identifies ventricular tachycardia on the cardiac monitor. The patient has a pulse rate of 160 with a regular rhythm. The nurse should give priority to:

    An elderly patient has been taking 80mg of furosemide (Lasix) bid. The nurse notes that the patient’s most recent potassium level is 2.5mEq/L. The nurse should:

    Which statement is true regarding therapy with Levemir (insulin detemir)?

    The nurse is assessing the vital signs of a client with pancreatic cancer. In addition to routine vital signs, the nurse assesses the fifth vital sign of:

    A patient with a PCA pump (patient controlled analgesia) asks the nurse if he can become overdosed with pain medication using this machine. Which statement made by the nurse is correct?

    The nurse is performing an assessment on an elderly client who had a total hip repair this morning. Which assessment finding indicates that the patient is in pain?

    Which of the following is a late sign associated with oral cancer?

    LEAVE A REPLY

    Please enter your comment!
    Please enter your name here